# SDR AALA201609209021

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 19,664 hours, 16,290 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2006090292
- Condition: Failed
- Location: Left
- Part time: 17,308 hours, 14,362 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE ODOR DURING APPROACH, FOLLOWED BY LOUD NOISE ON THE LEFT SIDE OF AIRCRAFT, FOLLOWED BY PACK 1 FAIL ON SHORT FINAL AND HOT AIR COMING THRU COCKPIT VENT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THAT THE AIR CYCLE MACHINE HAD THREE BROKEN BLADES AND REPLACED IAW AMM 21-51-05.
